Year       Areas   

Year: 2009
Spa C, Mateos T, Garriga A. Methodology for Studying the Numerical Speed of Sound in Finite Differences Schemes. Acta Acustica United with Acustica 2009;95(4):690-695(6). [Bibtex]
Peypouquet J. Asymptotic convergence to the optimal value of diagonal proximal iterations in convex minimization. J. Convex Anal. 2009;16(1):277-286. [Digital version] [Bibtex]
Álvarez F, Peypouquet J. Asymptotic equivalence and Kobayashi-type estimates for nonautonomous monotone operators in Banach spaces. Discrete Contin. Dyn. Syst. 2009;25(4):1109-1128. [Digital version] [Bibtex]
Piazza A. The optimal harvesting problem with a land market: a characterization of the asymptotic convergence. Economic Theory 2009;40(1):113-138. [Digital version] [Bibtex]
Alarcón S. Multiple solutions for a critical nonhomogeneous elliptic problem in domains with small holes. Commun. Pure Appl. Anal. 2009;8:1269-1289. [Digital version] [Bibtex]
Cerpa E, Crépeau E. Boundary controllability for the nonlinear Korteweg-de Vries equation on any critical domain. Ann. Inst. H. Poincaré Anal. Non Linéaire 2009;26(2):457-475. [Digital version] [Bibtex]
Cerpa E, Crépeau E. Rapid exponential stabilization for a linear Korteweg-de Vries equation. Discrete Contin. Dyn. Syst. Ser. B 2009;11(3):655-668. [Digital version] [Bibtex]
Zambra M, Fernández J, Hernández E, Pasten D, Muñoz V. Current Sheet Thickness in the Plasma Focus Snowplow Model. Journal of Plasma Fusion and Research Series 2009;8. [Bibtex]
Piazza A, Rapaport A. Optimal control of renewable resources with alternative use. Mathematical and Computer Modelling 2009;50(1-2):260-272. [Digital version] [Bibtex]
Cominetti R, Piazza A. Asymptotic convergence of optimal harvesting policies for a multiple species forest. athematics of Operations Research 2009;34(3):576-593. [Digital version] [Bibtex]
Hernández E, Otárola E, Rodríguez R, Sanhueza F. Approximation of the vibration modes of a Timoshenko curved rod of arbitrary geometry. IMA Journal of Numerical Analysis 2009;29:180-207. [Digital version] [Bibtex]
Hernández E. Finite element approximation of the elasticity spectral problem on curved domains. Journal of Computational and Applied Mathematics 2009;225:452-458. [Digital version] [Bibtex]
Hernández E, Hervella-Nieto L. Finite element approximation of free vibration of folded plates. Computer Methods in Applied Mechanics and Engineering 2009;98:1360-1367. [Digital version] [Bibtex]
Hernández E, Otárola E. A locking free FEM in active vibration control of a Timoshenko beam. SIAM Journal on Numerical Analysis 2009;47(4):2432-2454. [Digital version] [Bibtex]
Hernández E, Gamallo P. Error estimates for the approximation of a class of optimal control systems governed by linear PDEs. Numerical Functional Analysis and Optimization 2009;30(5):523 – 547. [Digital version] [Bibtex]
Felmer P, Quaas A. Fundamental solutions and two properties of elliptic maximal and minimal operators. Transactions of the American Mathematical Society 2009;361:5721-5736. [Digital version] [Bibtex]
Felmer P, Quaas A, Tang M. On the complex structure of positive solutions to Matukuma-type equations. Ann. Inst. Henri Poincare, Analyse non lineaire 2009;26(3):869-887. [Digital version] [Bibtex]
Quaas A, Sirakov B. Existence and non-existence results for fully nonlinear elliptic systems. ndiana Univ. Math Journal 2009;58(2). [Digital version] [Bibtex]
Felmer P, Montenegro M, Quaas A. A note on the Strong Maximum Principle and the Compact Support Principle. Journal of Diff. Equation 2009;246(1):39-49. [Digital version] [Bibtex]
Quaas A, Felmer P, Tang M, Yu J. Random dynamics of gene transcription activation in single cells. Journal of Differential Equations 2009;247(6):1796-1816. [Digital version] [Bibtex]
Davila G, Felmer P, Quaas A. Alexandroff-Bakelman-Pucci estimate for singular or degenerate fully nonlinear elliptic equations. Comptes Rendus Mathematique, 2009;347(19-20):1165-1168. [Digital version] [Bibtex]
Correa R, Gajardo P, Thibault L. Links between directional derivatives through multidirectional mean value inequalities. Math. Programming Ser. B 2009;116(1-2):55-77. [Digital version] [Bibtex]
Gajardo P, Mazenc F, Ramírez H. Competitive exclusion principle in a model of chemostat with delays. Dynamics of Continuous, Discrete and Impulsive Systems Ser. A: Math. Anal. 2009;16(4a):253-272. [Digital version] [Bibtex]

Year: 2008
Iturriaga L. Existence and multiplicity results for some quasilinear elliptic equation with weights. J. Math. Anal. Appl. 2008;339(2):1084-1102. [Digital version] [Bibtex]
Brock F, Iturriaga L, Ubilla P. A multiplicity result for the {$p$}-{L}aplacian involving a parameter. Ann. Henri Poincaré 2008;9(7):1371-1386. [Digital version] [Bibtex]

Results 201 - 225 of 273
JA slide show